# SDR SWAA2025070888465

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N8785L
- Make and model: Boeing 737-8
- Aircraft serial: 67755
- Aircraft time: 8,807 hours, 4,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 AFT FLASHLIGHTS INOP<[01] REMOVED AND REPLACED BATTERIES IN 2 AFT FLASHLIGHTS IN REF TO AMM 25-64-00. OPS CHECK GOOD
